# SDR WX0A2023011731704

- Difficulty date: January 15, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N291NV
- Make and model: Airbus A320-214
- Aircraft serial: 2206
- Aircraft time: 50,402 hours, 31,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 873564
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT EMERGENCY LIGHTING BATTERY FAILED BATTERY CAPACITY CHECK / REMOVED FAILED FORWARD LEFT EMERGENCY LIGHTING BATTERY IAW AMM 33-51-38-000-001-A AND INSTALLED NEW BATTERY IAW AMM 33-51-38-400-001-A,  BITE CHECK GOOD"
